# SDR SWAA2024092024304

- Difficulty date: August 8, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 57,915 hours, 34,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 328-344 LBL 46 WL 208.<[01] REMOVED CRACKED INTERCOSTAL AT BS 328 TO 344 LBL 46 WL 208 IAW SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-05-0G-0 OK TO INSTALL;[02] VERIFIED CORRECTIVE ACTION 1. OK TO INSTALL GIVEN.;[03] INSTALLED INTERCOSTAL AT BS 328 TO BS 344 LBL 46 WL 208 IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A5400;[04] VERIFIED CORRECTIVE ACTION 3
